# SDR MASA200602592

- Difficulty date: November 17, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N513MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10111
- Aircraft time: 8,751 hours, 5,485 cycles
- System (JASC): 3150 · Central Warning
- Part: Status Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7285 GRR.  FLAPS 1/2 SPEED STATUS.  MX CLEARED THE INHIBITS, OPS CHECKED GOOD.
